Friday, March 15, 2024

The Binocular Vision and Pediatrics (BVP) Forum is a unique, day-long conference that focuses on binocular vision and pediatrics education for eye care professionals. This year's forum will be held in person at The Ohio State University College of Optometry, Room 80 Hamilton Hall, 338 W. 10th Ave. Columbus, OH.

To gain COPE-approved credit, attendance will be monitored for the live hours.

Speakers

Kelly Frantz, OD, FAAO, FCOVD from ICO, Adam J. Peiffer, OD, MS, FAAO and Sara Hitchman OD, FAAO from University Hospitals Eye Institute in Cleveland.

Registration

ALL registrations must be done online only and registration will close at noon on Tuesday, March 12.

NOTE: Once registered, the software will show your BVP Forum selection to be "Self-paced."
Rest assured, you have successfully registered for live in-person CE for the time period you selected.

Select your full- or half-day registration below:

ALL DAY: $240

AM ONLY: $135

PM ONLY: $105

If you have a dietary restriction or food allergy, please email Juan Abel at abel.20@osu.edu so we can let the catering staff know.

As always, any income from the conference will be used to fund several college initiatives. Thank you for your support of our college! If you have any issues with registration, please email CE@optometry.osu.edu.

Cancellation

Cancellation requests must be received by email at CE@optometry.osu.edu or by contacting Juan Abel at 614-247-8938. For requests received by the Optometry Office of Continuing Education five (5) or more business days prior to training/event, 100 percent of your total payments will be refunded. If a refund is requested within four days of the conference, those fees will not be refunded but can be applied to a future conference for a period of up to one year. For no-calls/no-shows on the training/event date or any time after the /event begins, no refunds or transfers will be provided.

Agenda

8:00 a.m. - Check In

8:30 a.m. - Amblyopia Management Review (2 hours) – Dr. Frantz

10:30 a.m. - Pediatric Ocular Disease, Evaluation, and Management of Anterior Segment Disease (1 hour) – Dr. Peiffer

11:30 a.m. - Evaluation and Management of Acute Acquired Double Vision, Case Series (1 hour) – Drs. Peiffer and Hitchman

12:30 p.m. - LUNCH

1:30 p.m. - Prescribing Prism for Binocular Vision Disorders (1 hour) – Dr. Frantz

2:30 p.m. - Management of Intermittent Exotropia with Vision Therapy (1 hour) – Dr. Frantz

3:30 p.m. - Inherited Retinal Diseases, Review and Case Examples (1 hour) – Drs. Peiffer and Hitchman


All times are Eastern Time

Course Materials

Those registered will receive an email with conference materials two days before the forum.

OE Tracker

We will be using the OE Tracker app to submit your completed courses to COPE. Prior to the meeting please make sure you have downloaded the app and can successfully log in. Please note that you do not need to pay the annual fee for this particular feature of the app to function.